You are not logged in.

Robust exponential stability of neutral systems with nondifferentiable interval time-varying delays and polytopic uncertainties

Hien, Le Van 2011, Robust exponential stability of neutral systems with nondifferentiable interval time-varying delays and polytopic uncertainties, Advances in dynamical systems and applications, vol. 6, no. 2, pp. 185-198.

Attached Files
Name Description MIMEType Size Downloads

Title Robust exponential stability of neutral systems with nondifferentiable interval time-varying delays and polytopic uncertainties
Author(s) Hien, Le Van
Journal name Advances in dynamical systems and applications
Volume number 6
Issue number 2
Start page 185
End page 198
Total pages 14
Publisher Research India Publications
Place of publication Delhi, India
Publication date 2011
ISSN 0973-5321
0974-021X
Keyword(s) Neutral systems
Interval delay
Polytopic systems
Exponential stability
Language eng
Field of Research 091304 Dynamics, Vibration and Vibration Control
0101 Pure Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2011, [Research India Publications]
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087343

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 9 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Tue, 08 Aug 2017, 16:57:40 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.